Smooth Lyapunov functions and robustness of stability for difference inclusions. Kellett, C. M. and Teel, A. R. Syst. Control Lett., 52:395–405, 2004.
bibtex   
@Article{SCC.Kellett.Teel2004a,
  author    = {Kellett, C. M. and Teel, A. R.},
  title     = {Smooth {L}yapunov functions and robustness of stability for difference inclusions},
  journal   = {Syst. Control Lett.},
  year      = {2004},
  volume    = {52},
  pages     = {395--405},
  file      = {:SCC.Kellett.Teel2004a.pdf:PDF},
  owner     = {Nic},
  timestamp = {2012.01.26},
}
Downloads: 0